# SDR SWIA202161804

- Difficulty date: July 12, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA66905-690-53-11-1303 554CA MXCODEID54940-PR - DAMAGE FOUND ON FUSELAGE SKIN LOCATED BETWEEN FS193.00- FS202.75 AND STR 14R-STR16R (RVSM ZONE).  COMPLIED WITH TEMPORARY REPAIR PER REO 690-53-11-1303 REV-- DATED 2021-02-25.  PERMANENT REPAIR DUE WITHIN 1150 FLT HR BY 32315.8 TAT, PART NUMBER:   - , SERIAL NUMBER: 15168, POSITION:      (C-CHECK RO 10/22/2021)    REPLACED RH AFT TRU BAY SURROUND SKIN PER REO 690-53-11-1365 REV--, DATED 2021-09-03, CRJ-900 SRM 51-42-06-001-001-A01 REV 38, JUL/25 2020 & DRAWING CC670-33030 REV -A.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
